Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of betnesol?

hi doctor,
my age is 27, and m taking Betnesol forte,one tablet each on saturday and sunday for vitiligo
treatment as priscribed by my doctor since 6months.
i have put on almost 7-8 kgs weight,and swelling on my entire body.
i want to know the side effects of this tablet.
Tue, 1 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Good afternoon. I am Dr Shareef answering your query.

Betnesol as you already know can be a cause of increase in weight which is obvious in your case. Apart from this, in prolonged use of steroids such as betnesol, there could be some rounded appearance of the face, electrolyte disturbances, and hyper acidity to elaborate a few. However, the side effects are weighed against the benefits, and if required medically, these drugs have to be prescribed by the treating doctor.

I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts.
Thanks for choosing health care magic to clear doubts on your health problems. Wishing you an early recovery. Dr Shareef.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi i have been advised to take Azoran twice a day with calcium sandoz and betnesol forte(two days a weekvike),as i have got white patches on my body.now i noticed i have got small pimples in my forehead,shoulder ,arm and neck. is it any side effect of the tablet used??

doctor1 MD

I am 35 weeks and had some red spotting last week. my AFI is border line (8.33) I have been advised to take Betnesol 12 mg at the gap of 24 hrs. Just wanted to understand if it has any side effects to the child or mother and is it ok even if i go full term after taking this.

doctor1 MD

I ve just started taking betnosol forte for 4 months and my vitelligo has stopped y doctor says to continue the medicine I haven t had any side effects but am scared of the weight gain... So I have been jogging regularly and am exersising By doing so can weight gain be avoided ?

Recent questions on  Vitiligo

doctor1 MD

Hello sir am Narendra 24 suffering from vitiligo from past 1year I am tensed about that before I was using by doctors concern -tablets melanocyl and tricort MO-soft cream it was not that much effect so left .Later again went for doctor , he told to me use Melanocyl Ointment and some vitamin tablets(10 tablets) but now its not suitable for me I think , by using ointment am getting swelling, drying skin ,cracks and skin turning to black .I use that ointment like 10 min normal and 1 min for I exposed skin . Please help me as soon as possible . Thank you

doctor1 MD

hi sir am a enfected from harpes zoster about 6 month ago . now am batter but due to this deasease in my left face some have black dot . i cunsult a doctor , he advised me venusia cream and sensival ,and glacex- omega 3. now i am found that my skin is whiting in my face i mean white dag(vitiligo) what am do

doctor1 MD

Can Vitiligo be cured permanently by Ayurvdic medicines. I have vitiligo since last 4 to 5 years. I have tried allopathy, ayurvedic and now taking homeopathic medicines atpresent. When I start taking medicines for the first two years the white spots become less but they do not go permanently. But they do not grow. But after 2 years of taking medicines they grow. What is the reason

doctor1 MD

Hi doc. I am 24 yrs old and i noticed i have white spots around my elbows when i m in cold temperature but it disappears in warm temperature. A dermologist told me it may either be tinea versicolor or vitiligo. But based in what i ve read, it s far from those two. What may be the cause of these white spots?

doctor1 MD

Hello, I had a scab near my mouth following dryness and it fell off and it appears whitish now. My inner upper lip also looks hypo-pigmented. I have had allergies and a sore mouth previously. Doctors seemed uncertain. At the emergency, another...

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought may be it was because of some allergy , but instead of decreasing it increased and we are getting...

doctor1 MD

Dear Sir, My name is XXXXXXX 43 years old and i am from XXXXXXX XXXXXXX XXXXXXX Few weeks back i had developed few white patches of skin around my neck , armpit and thighs. I met with skin doctor , who said it is Vitiligo disease and there is no...